# SDR DL72S972744

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ctr Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D2 LETTER CHECK, .75 INCH CRACK EXTENDING FROM ACCESS PANEL 9524 RT SIDE.  REPAIRED PER MM 54-30-0.
